# SDR USAA2014042100015

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,956 hours, 21,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FLIGHT ATTENDANT JUMP SEAT NOT CHARGING.  REPLACED FLASHLIGHT BATTERY.
